# SDR HNAA2012020800564

- Difficulty date: February 8, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 37,330 hours, 56,191 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Dadc
- Part number: 7000700976
- Condition: Failed
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKE, MESSAGE ON 802 DADC DATA INVALID MESSAGE ON APPROACH F/O ALT FLAGGED.  PERFORMED ALTITUDE CORRELLATION CHECK DUE TO NR 2 DADC REMOVAL AND REPLACEDMENT IAW MM 34-53-01F.  ALL ALTITUDE ON WORKCARD CHECKED GOOD FOR NR 2 DADC.
